Browse "MA-Journal Papers(저널논문)" byAuthorMarkowsky, Greg

Showing results 1 to 5 of 5

1
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

2
Holder Continuity and Occupation-Time Formulas for fBm Self-Intersection Local Time and Its Derivative

Jung, Paulresearcher; Markowsky, Greg, JOURNAL OF THEORETICAL PROBABILITY, v.28, no.1, pp.299 - 312, 2015-03

3
On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion

Jung, Paulresearcher; Markowsky, Greg, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.11, pp.3846 - 3868, 2014-11

4
RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

5
Remarks on the recurrence and transience of non-backtracking random walks

Jung, Paul Heajoonresearcher; Markowsky, Greg, JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555, 2020-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0